Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hair loss and dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you ?
User :   i m facing hair lose problem
Doctor :   ok
User :   from last 1 year
Doctor :   ill help you
Doctor :   what is you age now?
User :   23
Doctor :   ok
User :   previously i was in rajasthan there i was not facing this problem
User :   now i am in bangalore from last 1 year
Doctor :   how many hairs on an average do you lose for a day?
User :   10-15
Doctor :   ok
Doctor :   hair fall of 80-90 a day is normal
Doctor :   and you need not worry about it
User :   are you joking
Doctor :   no
User :   but all my friends are telling me that after some days my all hair will lost
Doctor :   a normal human being loses many hairs in aday, the problem arises wen
Doctor :   there is no regrowth or
Doctor :   wen the hair starts thinning
User :   how can i know regrowth is not there
Doctor :   this is mainly due to vitamin deficiency and dandruff
User :   yes thickness is getting lower
Doctor :   ok

Doctor :   do you have dandruff?
Doctor :   i have to close the window as u r nt resonding
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor